# SDR CALA2015042393627

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 90-25-05, FUS BS 1740 - 1960, STRINGER 46L - 46R BELLY SKIN FOUND PITTING.  DAMAGED BELLY SKIN, PITTING DAMAGE REPAIRED IAW ECRA 5330-05103.
